RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2003, Number 9, Pages 42–45 (Mi ivm365)  

This article is cited in 1 scientific paper (total in 1 paper)

On the best $N$-nets of bounded closed convex sets in a special metric space

E. N. Sosov

Kazan State University

Full text: PDF file (156 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2003, 47:9, 39–42

Bibliographic databases:
UDC: 515.124
Received: 25.04.2002

Citation: E. N. Sosov, “On the best $N$-nets of bounded closed convex sets in a special metric space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, no. 9, 42–45; Russian Math. (Iz. VUZ), 47:9 (2003), 39–42

Citation in format AMSBIB
\Bibitem{Sos03}
\by E.~N.~Sosov
\paper On the best $N$-nets of bounded closed convex sets in a special metric space
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2003
\issue 9
\pages 42--45
\mathnet{http://mi.mathnet.ru/ivm365}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042903}
\zmath{https://zbmath.org/?q=an:1073.54516}
\elib{http://elibrary.ru/item.asp?id=9083639}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2003
\vol 47
\issue 9
\pages 39--42


Linking options:
  • http://mi.mathnet.ru/eng/ivm365
  • http://mi.mathnet.ru/eng/ivm/y2003/i9/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. N. Sosov, “Sufficient conditions for existence and uniqueness of a Chebyshev center of a nonempty bounded set in a geodesic space”, Russian Math. (Iz. VUZ), 54:6 (2010), 39–42  mathnet  crossref  mathscinet  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:144
    Full text:40
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020